MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. STEM REVISION; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. STEM REVISION; HIP COMPONENT
Model Number PHA00606
Medical Device Problem Codes Loss of Osseointegration (2408); Migration (4003)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be upload once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, stem migration due to stem loosening.(right hip).Resulting in a device replacement with no mpo device.
 
Additional Manufacturer Narrative
Updated explant date, patient and initial reporter information.

Brand Name
STEM REVISION
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9954284
Report Number3010536692-2020-00339
Device Sequence Number2900677
Product Code LPH
UDI-Device IdentifierM684PHA006061
UDI-PublicM684PHA006061
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K021346
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA00606
Device Catalogue NumberPHA00606
Device Lot NumberW112382921435416
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/25/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date07/01/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient Weight78